Remarks concerning the conformal deformation of riemannian structures on compact manifolds
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 2, pp. 265-274.
@article{ASNSP_1968_3_22_2_265_0,
     author = {Trudinger, Neil S.},
     title = {Remarks concerning the conformal deformation of riemannian structures on compact manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {265--274},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {2},
     year = {1968},
     zbl = {0159.23801},
     mrnumber = {240748},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_2_265_0/}
}
TY  - JOUR
AU  - Trudinger, Neil S.
TI  - Remarks concerning the conformal deformation of riemannian structures on compact manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
DA  - 1968///
SP  - 265
EP  - 274
VL  - Ser. 3, 22
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_2_265_0/
UR  - https://zbmath.org/?q=an%3A0159.23801
UR  - https://www.ams.org/mathscinet-getitem?mr=240748
LA  - en
ID  - ASNSP_1968_3_22_2_265_0
ER  - 
%0 Journal Article
%A Trudinger, Neil S.
%T Remarks concerning the conformal deformation of riemannian structures on compact manifolds
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 265-274
%V Ser. 3, 22
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1968_3_22_2_265_0
Trudinger, Neil S. Remarks concerning the conformal deformation of riemannian structures on compact manifolds. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 2, pp. 265-274. http://www.numdam.org/item/ASNSP_1968_3_22_2_265_0/

[1] T. Aubin. Sur la courbure scalaire des variétés riemanniennes compactes. C. R. Acad. Sci. Paris, Vol. 262, 1966 pp. A 130-133. | MR | Zbl

[2] L. Bers, F. John and M. Schechter. Partial differential equations, Part. II. New York, 1964. | MR | Zbl

[3] J. Moser. On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., Vol. 14, 1961, pp. 577-591. | MR | Zbl

[4] S.I. Pohozakv. Eigenfunctions of the equation Δu + λf(u) = 0, Dokl. Akad. Nauk. SSSR, Vol. 165, 1965 pp. 33-36. | Zbl

[5] J. Serrin. Local behaviour of solutions of quasilinear equations, Acta Math. Vol. 113, 1965 pp. 219-240. | MR | Zbl

[6] S.L. Sobolev. Some applications of functional analysis in mathematical physics, Transl. Math. Monographs, Vol. 7, Amer. Math. Soc., Providence, R. I., 1963. | Zbl

[7] N.S. Trudinger. On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math., Vol. 20, 1967, pp. 721-747. | MR | Zbl

[8] H. Yamade. On a deformation of Riemannian structures on compact manifolds. Osaka Math. J., Vol. 12, 1960 pp. 21-37. | MR | Zbl